# SDR ASOA201101008

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 15,879 hours, 10,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY LIGHTING INOP.  FOUND AFT SWITCH IN "ON" POSITION  RECHARGED SYS IAW FIM 33-51-00.  OPS CHECK GOOD.  FAULT NO LONGER EXISTS.  IAW MCC, NO FURTHER ACTION REQUIRED.
